Reply
Results 1 to 5 of 5
  1. #1
    Registered User SnafuInTheVoid's Avatar
    Join Date: Jul 2020
    Age: 51
    Posts: 7
    Rep Power: 0
    SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10) SnafuInTheVoid has a little shameless behaviour in the past. (-10)
    SnafuInTheVoid is offline

    ashwagandha side effects

    I read up on it and it sounded like an amazing herb.

    I took 600mg/30mg withanolides standardized KSM brand and after an hour became significantly anhedonic with majorly reduced appetite (not good for me, already at deficit with naturally abysmal appetite). I also felt just... off. These sides lasted several hours. The reduced appetite seems to be going on today as well and I didn't take anymore. This is likely due to it's serotonergic effects (would make sense).

    I do not take any other medications or supplements other than kratom.

    Just wondering other's opinions and experiences on the matter. Do the side effects become tolerable? Should I just take a lower dose?

    Thanks
    "Going mad will drive you crazy, but once you're there the rest is easy."
    Reply With Quote

  2. #2
    Registered User nik033's Avatar
    Join Date: May 2021
    Age: 51
    Posts: 211
    Rep Power: 1895
    nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000) nik033 is just really nice. (+1000)
    nik033 is offline
    I have ash 500mg and take it rarely maybe once per 2 weeks and feel fine my appetite is fine as well.
    Reply With Quote

  3. #3
    Registered User ManwittaPlan's Avatar
    Join Date: Feb 2021
    Age: 51
    Posts: 1,520
    Rep Power: 18719
    ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000) ManwittaPlan is a splendid one to behold. (+10000)
    ManwittaPlan is offline
    i've been using the sensoril brand of ash as part of my t booster on and off for over a year. notice no sides at all and nothing negative has shown up in my blood work .
    Reply With Quote

  4. #4
    up the dosage eatyourspinach's Avatar
    Join Date: Mar 2011
    Location: Clifton, New Jersey, United States
    Posts: 22,477
    Rep Power: 229195
    eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000) eatyourspinach has a reputation beyond repute. Second best rank possible! (+100000)
    eatyourspinach is offline
    Ashwagandha does the same thing to me, I love the anxiolytic effects but even into the next morning I'll feel lazy and tired even with half dosing suggested amounts
    My secret? Texting between sets.
    Reply With Quote

  5. #5
    Registered User LeadingWise's Avatar
    Join Date: Jun 2021
    Age: 51
    Posts: 25
    Rep Power: 0
    LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10) LeadingWise has a little shameless behaviour in the past. (-10)
    LeadingWise is offline
    Originally Posted by SnafuInTheVoid View Post
    I read up on it and it sounded like an amazing herb.

    I took 600mg/30mg withanolides standardized KSM brand and after an hour became significantly anhedonic with majorly reduced appetite (not good for me, already at deficit with naturally abysmal appetite). I also felt just... off. These sides lasted several hours. The reduced appetite seems to be going on today as well and I didn't take anymore. This is likely due to it's serotonergic effects (would make sense).

    I do not take any other medications or supplements other than kratom.

    Just wondering other's opinions and experiences on the matter. Do the side effects become tolerable? Should I just take a lower dose?

    Thanks

    I think that the herb which you are taking didn’t suit your body that’s why it resulted into these side effects, this is the reason I don’t prefer taking any such thing on the basis of a manual research instead of this I only take my DNA supplements from ginihealth which has actually improved my health and has cause no harm to my body till now.
    Reply With Quote

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts